# SDR MALA050636

- Difficulty date: August 7, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 20,863 hours, 22,633 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IRREGULAR ROUTING DUE TO AIRFRAME CORROSSION NOTED DURING ROUTINE MAINTENANCE.  NO FURTHER INFORMATION AT THIS TIME.
